# SDR ASAA2013031094237

- Difficulty date: March 10, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 47,977 hours, 26,594 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE HOUSING IS GOUGED .065 DEEP ON UPPER LANDING AREA.  LOWER AREA IS ALSO GOUGED.  DAMAGE IS OUT OF LIMITS AF AMM 52-31-15-801.  REMOVED FWD CARGO DOOR HANDLE ASSY REF AMM 52-31-14-004-035.  REMOVED OLD HOUSING, ALSO DRILLED UP NEW 1 REF SRM 51-40-02.  INSTALLED NEW HANDLE HOUSING REF SRM 51-40-02. INSTALLED NEW FWD CARGO DOOR HANDLE ASSY IAW AMM 52-31-14-004-054, OPS CHECKED GOOD.
